I update this page regularly. However, for a more recent list of my publications, you can refer to Google Scholar, ResearchGate or ORCiD. My preprints are also available at arXiv. If you need any of these papers, please drop me a line and I will mail that to you.

Peer-reviewed Journals

(Sorted by Year of publication)

  1. Shakiba, A., Hooshmandasl, M. R., Davvaz, B., & Fazeli, S. A. S. (2017). S-approximation spaces: a fuzzy approach. Iranian Journal of Fuzzy Systems, 14(2), 127-154. Publisher's Page
  2. Shakiba, A., & Hooshmandasl, M. R. (2016). Data volume reduction in covering approximation spaces with respect to twenty-two types of covering based rough sets. International Journal of Approximate Reasoning, 75, 13-38. doi:10.1016/j.ijar.2016.04.002 - Publisher's Page
  3. Shakiba, A., Hooshmandasl, M. R., & Meybodi, M. A. (2016). Cryptanalysis of Multiplicative Coupled Cryptosystems Based on the Chebyshev Polynomials. International Journal of Bifurcation and Chaos, 26(07), 1650112. doi:10.1142/S0218127416501121 - Publisher's Page
  4. Shakiba, A., Hooshmandasl, M. R., Davvaz, B., & Fazeli, S. A. S. (2016). An intuitionistic fuzzy approach to S-approximation spaces. Journal of Intelligent & Fuzzy Systems, 30(6), 3385-3397. doi:10.3233/IFS-152086 - Publisher's Page
  5. Heydari, M. H., Hooshmandasl, M. R., Shakiba, A., & Cattani, C. (2016). An efficient computational method based on the hat functions for solving fractional optimal control problems. Tbilisi Mathematical Journal, 9(1), 143-157. doi:10.1515/tmj-2016-0007 - Publisher's Page
  6. Heydari, M. H., Hooshmandasl, M. R., Shakiba, A., & Cattani, C. (2016). Legendre wavelets Galerkin method for solving nonlinear stochastic integral equations. Nonlinear Dynamics, 1-18. doi:10.1007/s11071-016-2753-x - Publisher's Page
  7. Shakiba, A., & Hooshmandasl, M. R. (2015). Neighborhood system S-approximation spaces and applications. Knowledge and Information Systems, 1-46. doi:10.1007/s10115-015-0913-9 - Publisher's Page
  8. Shakiba, A., & Hooshmandasl, M. R. (2015). S-approximation spaces: a three-way decision approach. Fundamenta Informaticae, 139(3), 307-328. doi: 10.3233/FI-2015-1236 - Publisher's Page
  9. Hooshmandasl, M. R., Shakiba, A., Goharshady, A. K., & Karimi, A. (2014). S-approximation: a new approach to algebraic approximation. Journal of Discrete Mathematics, 2014. doi:10.1155/2014/909684 - Publisher's Page

Conferences

(Sorted by Year of publication)

  1. Hooshmandasl, M. R., Meybodi, M. A., Goharshady, A. K., & Shakiba, A. (2016). A combinatorial approach to certain topological spaces based on minimum complement S-approximation spaces. 8th International Seminar on Geometry and Topology at Amirkabir University of Technology (Iran). arXiv:1602.00998 - ResearchGate
  2. Shakiba, A., & Hooshmandasl, M. R. (2012). Generalized Quantum Turing Machines and Satisfiability Problem. 2nd National Conference on Software Engineering (Iran). doi:10.13140/RG.2.1.1287.5284 - ResearchGate
  3. Shakiba, A., Hooshmandasl, M. R., & Meybodi, M. A. (2012). Multiplicative Coupled Public Key Schemes. 9th ISC’s International Conference on Information Security and Cryptography (Iran). doi:10.13140/RG.2.1.4433.2560 - ResearchGate
  4. Meybodi, M. A., Hooshmandasl, M. R., & Shakiba, A. (2012). A Public Key Cryptographic Scheme by Invertible Mappings. 9th ISC’s International Conference on Information Security and Cryptography (Iran). doi:10.13140/RG.2.1.3908.9684 - ResearchGate